# SDR HALA20250609172

- Difficulty date: June 6, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 46,116 hours, 7,355 cycles
- System (JASC): 4990 · APU Oil System
- Part: Drain Line
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - APU LEAKING OIL FROM ACCESSORY DRAIN LINE (FWD DRAIN LINE). REPLACED APU FCU PER AMM 49-32-51 LEAK CHECK GOOD. NO LEAKS NOTED. OK FOR SVC.
